Psycho-Babble Medication Thread 756789

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Nardil poop out

Posted by someday on May 8, 2007, at 11:21:43

After series of failure of SSRI trials, I'd like to try an MAOI called Nardil, but I read list of posts that talk about poop out. Is poop out real? Why does it happen, and what can I do to prevent it? I don't wanna start a drug that will only work for a few months and stop working.

 

All drugs can poop out - best just try it yourself (nm) someday

Posted by Quintal on May 8, 2007, at 13:05:19

In reply to Nardil poop out, posted by someday on May 8, 2007, at 11:21:43

 

Re: Nardil poop out

Posted by malcolm64 on May 8, 2007, at 13:58:57

In reply to Nardil poop out, posted by someday on May 8, 2007, at 11:21:43

> After series of failure of SSRI trials, I'd like to try an MAOI called Nardil, but I read list of posts that talk about poop out. Is poop out real? Why does it happen, and what can I do to prevent it? I don't wanna start a drug that will only work for a few months and stop working.

Nardil poop out is a very definite possibility. If you're talking about the wonderful 'hypomanic' reaction that will defininitely not last, so be prepared. It will not last without being augmented with another med. But there are ways to prolong the at least some of that wonderful effect indefinitely but I'll leave that to others here with more experience to comment on.

Essentially, Nardil (75-90 mgs) had a wonderful effect me and for 3-4 str8 weeks, I was literally on cloud nine. But in retrospect, I wonder whether it would have been healthy for me to continue that way indefinitely. The goal of any med is to make you normal, not hypernormal.

Having said that, I'm on Parnate right now and that's exactly the effect that I'm hoping to recapture, so I realize that i may be contracticting myself.

Malcolm

 

Re: Nardil poop out

Posted by someday on May 9, 2007, at 9:39:15

In reply to Re: Nardil poop out, posted by malcolm64 on May 8, 2007, at 13:58:57

> > After series of failure of SSRI trials, I'd like to try an MAOI called Nardil, but I read list of posts that talk about poop out. Is poop out real? Why does it happen, and what can I do to prevent it? I don't wanna start a drug that will only work for a few months and stop working.
>
> Nardil poop out is a very definite possibility. If you're talking about the wonderful 'hypomanic' reaction that will defininitely not last, so be prepared. It will not last without being augmented with another med. But there are ways to prolong the at least some of that wonderful effect indefinitely but I'll leave that to others here with more experience to comment on.
>
> Essentially, Nardil (75-90 mgs) had a wonderful effect me and for 3-4 str8 weeks, I was literally on cloud nine. But in retrospect, I wonder whether it would have been healthy for me to continue that way indefinitely. The goal of any med is to make you normal, not hypernormal.
>
> Having said that, I'm on Parnate right now and that's exactly the effect that I'm hoping to recapture, so I realize that i may be contracticting myself.
>
> Malcolm
>
>

I don't even expect that hypomanic effect from the drug. All I want is getting rid of this social/generalized anxiety. Does anti-anxiety effect easily poop out too?


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.